Journal article icon

Journal article

A variant of the Brasher-Kingsbury equation

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Materials
Role:
Author
Journal:
CORROSION SCIENCE More from this journal
Volume:
46
Issue:
3
Pages:
515-517
Publication date:
2004-03-01
DOI:
ISSN:
0010-938X
Keywords:
Pubs id:
pubs:7822
UUID:
uuid:fd862d3f-5858-4023-a7e4-7922a84b8b70
Local pid:
pubs:7822
Source identifiers:
7822
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP